# SDR DALA2016092206913

- Difficulty date: September 22, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 112,344 hours, 16,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PDC, FOUND L EMERGENCY ESCAPE LEFT ON TEST 1 INTERMITTENT. REPLACED BATTERY POWER SUPPLY M961. SYSTEM OPERATION IS NORMAL.
